# SDR USAA2011091500030

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 29,916 hours, 19,664 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE AT 6 INCHES FORWARD OF FR70, S23R.  REPLACED SHEAR TIE AT 6 INCHES FORWARD OF FR70, S23R IAW TYPICAL REPAIR 320-2528-10-0011AND AIRBUS DRAWING 18 D53474180.
